# SDR UALA2011091404961

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002307
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1620 FRAME SHEAR TIE IS CORRODED BETWEEN STR 29L TO STR 30.  REMOVED & REPLACED SHEAR TIE WITH NEW P/N 140N2002-307 SHEAR TIE AND INSTALLED PER SRM.
